# SDR AUS20010944

- Difficulty date: August 24, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Part number: 727725
- Condition: Faulty
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR INDICATION SYSTEM CIRCUIT BREAKER HAD HIGH RESISTANCE.
